Alert archive / California / Gale Warnings in 2013
Gale Warning 28, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Nov 11, 2013, 2:29 AM PST. It took effect at Nov 11, 2013, 4:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2013, 2:29 AM PST (10:29 UTC)
- In effect from
- Nov 11, 2013, 4:00 PM PST
- Expired
- Nov 12, 2013, 2:35 AM PST
- In force
- 11 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
989 WHUS76 KEKA 111029 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 229 AM PST MON NOV 11 2013 PZZ470-111830- /O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T0000Z/ /O.UPG.KEKA.GL.A.0020.131112T0000Z-131112T1200Z/ /O.NEW.KEKA.GL.W.0028.131112T0000Z-131112T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 229 AM PST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS...S 15 TO 25 KT INCREASING TO 20 TO 30 LATER TODAY INTO TONIGHT. GUSTS TO 40 KT EXPECTED LATE THIS AFTERNOON AND TONIGHT BEFORE WINDS SHIFT TO THE N AND DIMINISH QUICKLY TUESDAY MORNING. * SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY INTO TONIGHT. SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO BUILD TODAY INTO TONIGHT PEAKING BETWEEN 10 AND 12 FT AT 8 TO 10 SECONDS TONIGHT. SEAS WILL SUBSIDE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-111830- /O.CON.KEKA.SC.Y.0082.131111T1100Z-131112T1500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 229 AM PST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. * WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS TO NEAR GALE FORCE POSSIBLE TONIGHT. WINDS WILL SHIFT TO THE N AND DIMINISH QUICKLY BY ON TUESDAY. * SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY INTO TONIGHT WHILE SHORT PERIOD WIND DRIVEN SEAS CONTINUE TO BUILD. S TO SW SEAS WILL PEAK BETWEEN 8 AND 10 FT AT 8 TO 10 SECONDS TONIGHT. SEAS WILL SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
228 WHUS76 KEKA 111657 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 AM PST MON NOV 11 2013 PZZ470-120100- /O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T0000Z/ /O.CON.KEKA.GL.W.0028.131112T0000Z-131112T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 857 AM PST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS...S 15 TO 25 KT INCREASING TO 20 TO 30 LATER TODAY INTO TONIGHT. GUSTS TO 40 KT EXPECTED LATE THIS AFTERNOON AND TONIGHT BEFORE WINDS SHIFT TO THE N AND DIMINISH QUICKLY TUESDAY MORNING. * SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY INTO TONIGHT. SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO BUILD TODAY INTO TONIGHT PEAKING BETWEEN 10 AND 12 FT AT 8 TO 10 SECONDS TONIGHT. SEAS WILL SUBSIDE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120100- /O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T1500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 AM PST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. * WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS TO NEAR GALE FORCE POSSIBLE TONIGHT. WINDS WILL SHIFT TO THE N AND DIMINISH QUICKLY BY ON TUESDAY. * SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY INTO TONIGHT WHILE SHORT PERIOD WIND DRIVEN SEAS CONTINUE TO BUILD. S TO SW SEAS WILL PEAK BETWEEN 8 AND 10 FT AT 8 TO 10 SECONDS TONIGHT. SEAS WILL SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
197 WHUS76 KEKA 112316 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 PM PST MON NOV 11 2013 PZZ470-120730- /O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T0000Z/ /O.CON.KEKA.GL.W.0028.131112T0000Z-131112T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 316 PM PST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS...S 15 TO 25 KT INCREASING TO 20 TO 30 LATER TODAY INTO TONIGHT. GUSTS TO 40 KT EXPECTED LATE THIS AFTERNOON AND TONIGHT BEFORE WINDS SHIFT TO THE N AND DIMINISH QUICKLY TUESDAY MORNING. * SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY INTO TONIGHT. SHORT PERIOD WIND DRIVEN SEAS WILL CONTINUE TO BUILD TODAY INTO TONIGHT PEAKING BETWEEN 10 AND 12 FT AT 8 TO 10 SECONDS TONIGHT. SEAS WILL SUBSIDE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120730- /O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T1500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 PM PST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. * WINDS...S 15 TO 25 KT WITH OCCASIONAL GUSTS TO NEAR GALE FORCE POSSIBLE TONIGHT. WINDS WILL SHIFT TO THE N AND DIMINISH QUICKLY BY ON TUESDAY. * SEAS...NW SWELL 6 TO 8 FT AT 13 SECONDS WILL SUBSIDE TODAY INTO TONIGHT WHILE SHORT PERIOD WIND DRIVEN SEAS CONTINUE TO BUILD. S TO SW SEAS WILL PEAK BETWEEN 8 AND 10 FT AT 8 TO 10 SECONDS TONIGHT. SEAS WILL SUBSIDE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
230 WHUS76 KEKA 120533 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 933 PM PST MON NOV 11 2013 PZZ470-121345- /O.CON.KEKA.GL.W.0028.000000T0000Z-131112T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 933 PM PST MON NOV 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. * WINDS...S 20 TO 30 KT WITH GUSTS UP TO 40 KT EXPECTED OVERNIGHT. WINDS WILL DECREASE TO S 15 TO 25 KT BY TUESDAY MORNING. LIGHT NORTHERLIES WILL RETURN TUESDAY NIGHT. * SEAS...S 9 TO 11 FT AT 8 SECONDS. TUESDAY MORNING WAVES WILL BE SW 9FT AT 9 SECONDS. SEAS WILL SUBSIDE TUESDAY EVENING TO W 5 TO 6 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-121345- /O.CON.KEKA.SC.Y.0082.000000T0000Z-131112T1500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 933 PM PST MON NOV 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM TUESDAY... * WINDS...SE 20 TO 25 KT WITH OCCASIONAL GUSTS TO NEAR GALE FORCE POSSIBLE OVERNIGHT. WINDS WILL DECREASE TO S 5 TO 10 KT TUESDAY AND LIGHT NORTHERLIES WILL RETURN TUESDAY NIGHT. * SEAS...S 8 FT AT 8 SECONDS AN NW SWELL 4 FT AT 13 SECONDS TONIGHT. SEAS WILL SUBSIDE TUESDAY EVENING TO SW 5 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
872 WHUS76 KEKA 121035 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 AM PST TUE NOV 12 2013 PZZ470-121845- /O.CAN.KEKA.GL.W.0028.000000T0000Z-131112T1400Z/ /O.NEW.KEKA.SC.Y.0083.131112T1035Z-131112T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 AM PST TUE NOV 12 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...S 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT EARLY THIS MORNING WILL EASE TO 5 TO 10 KT THIS AFTERNOON. * SEAS...S 8 TO 10 FT AT 8 TO 9 SECONDS WILL SUBSIDE TO 6 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-121700- /O.EXT.KEKA.SC.Y.0082.000000T0000Z-131112T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 AM PST TUE NOV 12 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...SE 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 30 KT NORTHERN PORTIONS EARLY THIS MORNING WILL EASE TO 5 TO 10 KT THIS AFTERNOON. * SEAS...S 7 TO 9 FT AT 8 TO 9 SECONDS WILL SUBSIDE 4 TO 6 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 10, 3:21 PM PST, 11 hours 8 minutes earlier.
Area forecast discussion, Nov 10, 3:21 PM PST, 11 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 321 PM PST SUN NOV 10 2013 .SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL MAINTAIN DRY WEATHER THROUGH MONDAY. GUSTY SOUTHERLY WINDS WILL INCREASE ON MONDAY AS A FRONT APPROACHES THE WEST COAST. EXPECT RAIN FROM LATE MONDAY NIGHT INTO TUESDAY MORNING...FOLLOWED BY SHOWERS TUESDAY AFTERNOON. HIGH PRESSURE WILL QUICKLY REBUILD LATE TUESDAY...BRINGING DRIER CONDITIONS AND WARMER TEMPERATURES ON WEDNESDAY. && .DISCUSSION...HIGH PRESSURE OVER THE REGION WILL MAINTAIN DRY WEATHER THROUGH MONDAY AFTERNOON. CLOUDS AND SOUTHERLY WINDS WILL INCREASE ON MONDAY AS A FRONT OFFSHORE SLOWLY APPROACHES THE WEST COAST. MODELS REMAIN IN DECENT AGREEMENT SHOWING THIS FRONT MOVING THROUGH NORTHWEST CALIFORNIA TUESDAY MORNING AND QUICKLY WEAKENING. DECENT MOISTURE ASSOCIATED WITH THIS FRONT WILL ALLOW RAIN TO FALL FROM LATE MONDAY NIGHT INTO TUESDAY, WITH THE GREATEST THREAT BEING EARLY TUESDAY MORNING. POPS AND QPF HAVE BEEN TWEAKED SLIGHTLY TO REFLECT THIS. EXPECT QPF OF 0.25-0.5 INCHES ACROSS DEL NORTE, HUMBOLDT, WESTERN TRINITY, AND NORTHERN MENDOCINO COUNTIES. EASTERN TRINITY AND SOUTHERN MENDOCINO COUNTIES CAN EXPECT AROUND 0.1-0.25 INCHES. REMNANT SHOWERS SHOULD CONTINUE TUESDAY AFTERNOON. HIGH PRESSURE AND DRIER WEATHER RETURNS LATE TUESDAY THROUGH THURSDAY. TOWARDS THE END OF THE WEEK MODELS SHOW A RIDGE OFFSHORE AND A DEVELOPING TROUGH INLAND, KEEPING NORTHWEST CALIFORNIA PINCHED IN BETWEEN THE TWO. STAYED CLOSE TO CLIMO POPS DURING THIS TIME PERIOD. && .AVIATION...LOW CLOUDINESS AND FOG THAT ADVECTED N OVERNIGHT HAS SHRUNK IN COVERAGE DURING THE DAY. ONE PATCH OF LOW CLOUDS WHICH SURGED RAPIDLY N WELL OFFSHORE AND THEN WRAPPED BACK TO THE COAST AROUND KCEC ON A LARGE EDDY CONTINUES TO PROVIDE MVFR CIGS AT THAT AIRPORT. KACV HAS BEEN VFR FOR MOST OF THE DAY AS MOST OF THE REMAINING LOW CLOUDS HAVE REMAINED NEAR AND S OF CAPE MENDO. EXPECT SOME LOW CLOUDS AND AT LEAST SOME MINOR VISIBILITY REDUCTIONS IN FOG OVERNIGHT AT BOTH AIRPORTS...BUT THERE IS MUCH UNCERTAINTY AS TO THE EXTENT. BOUNDARY LAYER WINDS WILL REMAIN NEAR 10 KTS OVERNIGHT AND OUT OF THE SE-S PROVIDING SOME DOWNSLOPING AND POSSIBLY KEEPING REMAINING LOW CLOUDS AND FOG MOSTLY OFFSHORE. KUKI SHOULD REMAIN VFR. /SEC && .MARINE...S WINDS ALREADY RAMPED UP EARLIER TODAY WITH SUSTAINED WINDS AROUND SMALL CRAFT CRITERIA DOWNWIND FROM POINT ARENA AND CAPE MENDOCINO. HAVE GONE AHEAD AND STARTED THE SMALL CRAFT ADVISORY FOR THE N OFFSHORE ZONE NOW DUE TO BORDERLINE CONDITIONS AND EXPECTED INEVITABLE DETERIORATION. OTHERWISE...TIMING OF ADVISORIES AND THE GALE WATCH FOR THE N OFFSHORE ZONE REMAIN UNCHANGED. FORECAST WIND FIELDS WITH THE APPROACHING FRONT LATE MON AND MON NIGHT ARE A BIT LIGHTER THAN YESTERDAY'S RUNS...BUT EXPECT GALE FORCE GUSTS FOR A 6 TO 12 HOUR WINDOW IN THE N OFFSHORE ZONE FROM MON AFTERNOON THRU EARLY TUE MORNING. NW SWELL WILL GRADUALLY SUBSIDE TONIGHT AND MON AS THE PERIOD COMES DOWN TO ABOUT 12 SECONDS. WINDS WILL DROP OFF RAPIDLY BEHIND THE FRONT BY TUE NIGHT...BUT N WINDS ARE EXPECTED TO INCREASE BY WED AFTERNOON AS HIGH PRESSURE BUILDS NW OF THE AREA. /SEC && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... GALE WATCH FOR PZZ470. SMALL CRAFT ADVISORY FOR PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 10, 2:33 AM PST, 23 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 233 AM PST SUN NOV 10 2013 CAZ001>004-076-111045- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 233 AM PST SUN NOV 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.